MathSciNet Relay Station
MathSciNet bibliographic data
MR254129 20.10
Tits, Jacques Le problème des mots dans les groupes de Coxeter. (French) 1969 Symposia Mathematica (INDAM, Rome, 1967/68), Vol. 1 pp. 175–185 Academic Press, London
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement